# SDR SWAA2021060376741

- Difficulty date: April 27, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 887 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT AFT CARGO BAY BS887 JUST BELOW S-23R WL172. / REPAIRED FRAME IN AFT CARGO BAY BS887 JUST BELOW STR 23 RH WL 172 IAW EA 21-153-01410 REV IR DATED 05/20/2021 & ATS ER 21-01851 REV IR DATED 05/20/2021
